# SDR USAA2010101592292

- Difficulty date: October 2, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 21,574 hours, 8,957 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S1 - MAJOR REPAIR - LEVEL 2 INTERGRANULAR CORROSION ON FLOOR BEAM BETWEEN FR12 TO FR24, S23R, -Y1292.  REPLACED FLOORBEAM BETWEEN FR12 TO FR24, S23R, -Y1292 IAW A319 SRM 51-72-11.
